Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in the feet and joints. Recovered from typhoid in the recent past.Uric acid test, RA factor and ultrasound normal. Chest x-ray showing shade in lungs. Advice?

I have typhiod 3 months ago den I take ceftraczone 2g daily far 8 days den I feel ok and continue my activity after 2 months of treatment I feel pain in my feet while walking n morning den pain starts n my my each joint without sholders and also mild temp of 99 to 100 stats. I do examination such as uricacid,cholestrol, RA factor, ultrasound ,A s o titter,sugar,CBC,every thing z normal I take ceftraczone once again 2 g 4 seven days but temp not go down den I go 4 chest xray dere z shade n both lungs den I go 4 montoux test whch was negativ i take Lot of intibiotic but my CRP z stil raised upto 168 and have tmp plz tel me wat I do
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Thanks for your query.
Your CRP is still raised that indicates something inflammatory process is going on there. Tuberculosis, Rheumatoid arthritis, rheumatic fever all are possible causes of it in this clinical setting along with some hidden infections like pneumonia in the body. RA factor negative result does not exclude the diagnosis of rheumatoid arthritis, negative mantoux reading does not exclude possibility of TB either. If there is any cough along with chest shadows then please go sputum smear for acid-fast bacilli (AFB) for 2 consecutive days along with sputum Gram staining and pyogenic culture sensitivity. For that I will suggest you to take opinion from a chest physician. In most of the cases rheumatoid arthritis is diagnosed clinically rather than on RA factor value. Consult a rheumatologist for examination and also do a serum anti-CCP assay.
In this clinical scenario improper treatment of your typhoid fever may be responsible for your finding also. Consult your physician and change the antibiotics if possible.
If you have further queries you can ask me freely.
God bless you.
Thank you.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor